# SDR HALA2018072300332

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,270 hours, 36,353 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 401DL
- Condition: Defective
- Location: Cockpit
- Part time: 17 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR DIVERSION,  LDW 2930 W/IN LIMITS. LOWER CRT FAILED IN THE CRUISE. EICAS DISPLAY MSG. COMPLIED W QRH. LANDING WEIGHT NOTED. REPLACED LOWER EICAS DISPLAY PER AMM 31-41-01-404-002. OPS CHECK GOOD. OK FOR SERVICE. AIRCRAFT DIVERTED TO AN ALTERNATE STATION, WHERE AN UNEVENTFUL LANDING WAS MADE.
